# SDR UPS405137

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED FORWARD LT SIDE EMERGENCY EXIT LIGHT ON CREW SERVICE DOOR INOP.  DEFERRED DOOR PER MEL 33-13, DEACTIVIATED PER 25-11.  MRR FILED OPEN PENDING MX CORRECTIVE ACTION.
